Logarithmic perturbation expansion for the Dirac equation in one dimension: Application to the polarizability calculation

Logarithmic perturbation expansion for the Dirac equation in one dimension: Application to the polarizability calculation

Autor Coutinho, FAB Google Scholar
Nogami, Y. Google Scholar
Toyama, F. M. Google Scholar
Instituição MCMASTER UNIV
KYOTO SANGYO UNIV
Universidade Federal de São Paulo (UNIFESP)
Resumo The method of logarithmic perturbation expansion which was developed by Aharonov and Au for the Schrodinger equation is extended to the Dirac equation in one dimension, the method enables us to calculate the perturbed energy and wave function of a bound state without involving summation over intermediate states. the method is illustrated by applying it to the calculation of the polarizability of a bound system which is subject to a linear perturbation. The: notion of anti-polarization, which is peculiar to relativistic bound systems, is discussed. (C) 1997 American Association of Physics Teachers.
Idioma Inglês
Data de publicação 1997-08-01
Publicado em American Journal of Physics. Woodbury: Amer Inst Physics, v. 65, n. 8, p. 788-794, 1997.
ISSN 0002-9505 (Sherpa/Romeo, fator de impacto)
Publicador Amer Inst Physics
Extensão 788-794
Fonte http://dx.doi.org/10.1119/1.18649
Direito de acesso Acesso restrito
Tipo Artigo
Web of Science WOS:A1997XM90600022
Endereço permanente http://repositorio.unifesp.br/handle/11600/25778

Exibir registro completo




Arquivo

Arquivo Tamanho Formato Visualização

Não existem arquivos associados a este item.

Este item está nas seguintes coleções

Buscar


Navegar

Minha conta